MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® TOTAL BILIRUBIN (TBIL) FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® TOTAL BILIRUBIN (TBIL) FLEX® REAGENT CARTRIDGE
Catalog Number SMN 10445146
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
A discordant falsely depressed total bilirubin (tbil) patient sample result was obtained on a dimension vista 500 system.The falsely depressed result was not reported to the physician(s).The same sample was reprocessed on the same dimension vista 500 system and obtained higher result.The reprocessed result was considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely depressed total bilirubin (tbil) patient result.
 
Additional Manufacturer Narrative
A united states customer contacted the siemens customer care center (ccc) regarding a falsely depressed total bilirubin (tbil) patient result obtained on a dimension vista 500 system.Hsc evaluated the information provided by the customer and the available instrument data logs.Calibration and quality control recovered within the customer's expected ranges.Repeat of the same samples yielded the expected results.Hsc concluded that the cause of the event suggests the event was related to a specific well.There may have been less reagent volume present or reagent precipitation within that specific well.Siemens is investigating this event.
 
Additional Manufacturer Narrative
Additional information on (25-jan-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the instrument data files and the information provided by the customer.Calibration was within the customer¿s acceptable ranges.Quality control (qc) was within range for both levels.Hsc concluded that the cause of the falsely depressed result was isolated to a specific well within a single flex.The well may have experienced insufficient volume or precipitation.The customer is operational.Siemens is investigating this event.Initial mdr 2517506-2024-00019 was filed with the fda on 16-jan-2024.
 
Additional Manufacturer Narrative
Additional information (23-july-2024): siemens healthineers has confirmed the potential for discordant total bilirubin (tbil) results when the last three tests from the 160 test flex of lot 23206ba (wells 8 or 10) were processed on the dimension vista® platform.Us customers were notified through an urgent medical device correction (umdc, letter vc24-02.A.Us) and ous customers were identified through urgent field safety notice (ufsn, letter vc24-02.A.Ous) titled ¿dimension vista total bilirubin (tbil) lot 23206ba discordant results due to underfilled reagent wells¿.The communication was directed to all customers who received dimension® vista tbil flex reagent cartridge lot 23206ba informing them of the issue and providing instructions the customer must follow.In section h6, the type of investigation, investigation finding and investigation conclusion codes were updated.Initial mdr 2517506-2024-00019 was filed on 16-jan-2024.Mdr 2517506-2024-00019 supplemental report 1 was filed on 16-feb-2024.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® TOTAL BILIRUBIN (TBIL) FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key18520164
Report Number2517506-2024-00019
Device Sequence Number6750857
Product Code CIG
UDI-Device Identifier00842768015717
UDI-Public00842768015717
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061719
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2024
Device Catalogue NumberSMN 10445146
Device Lot Number23206BA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/19/2023
Supplement Date Received by Manufacturer01/25/2024
07/23/2024
Initial Report FDA Received Date01/16/2024
Supplement Report FDA Received Date02/16/2024
08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2517506-08/02/2024-001-C
Patient Sequence Number1
Patient SexUnknown